# SDR AUS20030499

- Difficulty date: May 11, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Make and model: Skrsky S76C
- Engine: Tmeca ARRIEL1S
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 7826002
- Part serial: B34600058
- Condition: Leaking
- Location: Tail Rotor
- Part time: 6,160 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: K, F
- Precautionary procedure: O

## Discrepancy

(AUS) TAIL ROTOR SERVO PISTON SEALS LEAKING. LOSS OF NO1 HYDRAULICSYSTEM FLUID.
